Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 3, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Feb 9, 2013, 3:24 PM CST for 21 counties in Nebraska; 6 counties in Kansas. It took effect at Feb 10, 2013, 6:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2013, 3:24 PM CST (21:24 UTC)
- In effect from
- Feb 10, 2013, 6:00 AM CST
- Expired
- Feb 10, 2013, 9:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Hastings, NE
All 27 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Thayer County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 17 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175 WWUS73 KGID 092124 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 324 PM CST SAT FEB 9 2013 ...STRONG SOUTH WINDS WILL SUBSIDE SOMEWHAT THIS EVENING AND INCREASE OUT OF THE NORTHWEST SUNDAY MORNING... .STRONG SOUTHERLY WINDS DEVELOPED TODAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. WHILE WINDS WILL DIMINISH SOME THIS EVENING...THEY ARE EXPECTED TO REMAIN BREEZY OVERNIGHT...BEFORE INCREASING OUT OF THE NORTHWEST BEHIND A PASSING COLD FRONT ON SUNDAY. KSZ005-017-100530- /O.NEW.KGID.WI.Y.0003.130210T1200Z-130211T0100Z/ /O.CON.KGID.WI.Y.0002.000000T0000Z-130210T0100Z/ PHILLIPS-ROOKS- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON 324 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 7 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM CST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * TIMING...STRONG SOUTH WINDS WILL SLOWLY SUBSIDE THIS EVENING. WINDS WILL INCREASE OUT OF THE NORTHWEST AROUND DAYBREAK SUNDAY...PEAKING DURING THE EARLY AFTERNOON HOURS. * WINDS...SOUTH WINDS NEAR 30 MPH...GUSTING TO 45 MPH THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH...ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ006-007-018-019-100530- /O.NEW.KGID.WI.Y.0003.130210T1500Z-130211T0100Z/ /O.CON.KGID.WI.Y.0002.000000T0000Z-130210T0100Z/ SMITH-JEWELL-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT 324 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... * TIMING...STRONG SOUTH WINDS WILL SLOWLY SUBSIDE THIS EVENING. WINDS WILL INCREASE OUT OF THE NORTHWEST AROUND DAYBREAK SUNDAY...PEAKING DURING THE EARLY AFTERNOON HOURS. * WINDS...SOUTH WINDS NEAR 30 MPH...GUSTING TO 45 MPH THIS AFTERNOON. NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH...ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ072>074-082>084-100530- /O.NEW.KGID.WI.Y.0003.130210T1200Z-130211T0100Z/ GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 324 PM CST SAT FEB 9 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 7 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM CST SUNDAY. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A PASSING COLD FRONT EARLY SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH...ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ041-047>049-062>064-075>077-085>087-100530- /O.NEW.KGID.WI.Y.0003.130210T1500Z-130211T0100Z/ NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-ADAMS-CLAY-FILLMORE- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY... OSCEOLA...GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER... GENEVA...RED CLOUD...SUPERIOR...NELSON...HEBRON 324 PM CST SAT FEB 9 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY. * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A PASSING COLD FRONT SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH...ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
913 WWUS73 KGID 100054 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 654 PM CST SAT FEB 9 2013 ...STRONG SOUTH WINDS WILL SUBSIDE SOMEWHAT TONIGHT AND INCREASE OUT OF THE NORTHWEST SUNDAY MORNING... .SOUTH TO SOUTHEAST WINDS WILL REMAIN BREEZY OVERNIGHT...THEN INCREASING OUT OF THE NORTHWEST BEHIND A PASSING COLD FRONT ON SUNDAY. KSZ006-007-018-019-100900- /O.EXP.KGID.WI.Y.0002.000000T0000Z-130210T0100Z/ /O.CON.KGID.WI.Y.0003.130210T1500Z-130211T0100Z/ SMITH-JEWELL-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT 654 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... * TIMING...STRONG SOUTH TO SOUTHEAST WINDS WILL SUBSIDE SOMEWHAT TONIGHT. WINDS WILL INCREASE OUT OF THE NORTHWEST AROUND DAYBREAK SUNDAY...PEAKING DURING THE EARLY AFTERNOON HOURS. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH...ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005-017-100900- /O.EXP.KGID.WI.Y.0002.000000T0000Z-130210T0100Z/ /O.CON.KGID.WI.Y.0003.130210T1200Z-130211T0100Z/ PHILLIPS-ROOKS- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON 654 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM CST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... * TIMING...STRONG SOUTH TO SOUTHEAST WINDS WILL SUBSIDE SOMEWHAT TONIGHT. WINDS WILL INCREASE OUT OF THE NORTHWEST AROUND DAYBREAK SUNDAY...PEAKING DURING THE EARLY AFTERNOON HOURS. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH...ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ072>074-082>084-100900- /O.CON.KGID.WI.Y.0003.130210T1200Z-130211T0100Z/ GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...ELWOOD...HOLDREGE...MINDEN... BEAVER CITY...ALMA...FRANKLIN 654 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM CST SUNDAY... * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A PASSING COLD FRONT EARLY SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH... ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ041-047>049-062>064-075>077-085>087-100900- /O.CON.KGID.WI.Y.0003.130210T1500Z-130211T0100Z/ NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-ADAMS-CLAY-FILLMORE- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...FULLERTON...ST. PAUL...CENTRAL CITY... OSCEOLA...GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER... GENEVA...RED CLOUD...SUPERIOR...NELSON...HEBRON 654 PM CST SAT FEB 9 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... * TIMING...STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND A PASSING COLD FRONT SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...GUSTING TO 50 MPH... ARE EXPECTED DURING THE DAY ON SUNDAY. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
895 WWUS73 KGID 100859 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 259 AM CST SUN FEB 10 2013 ...GUSTY NORTHWEST WINDS TODAY... .NORTHWEST WINDS WILL INCREASE THIS MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. WIND SPEEDS WILL AVERAGE 30 TO 40 MPH AND GUST NEAR 50 MPH. NEZ061-101700- /O.EXA.KGID.WI.Y.0003.130210T1200Z-130211T0100Z/ BUFFALO- INCLUDING THE CITY OF...KEARNEY 259 AM CST SUN FEB 10 2013 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH AND GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005-017-NEZ072>074-082>084-101700- /O.CON.KGID.WI.Y.0003.130210T1200Z-130211T0100Z/ PHILLIPS-ROOKS-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... ELWOOD...HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN 259 AM CST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH AND GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ006-007-018-019-NEZ041-047>049-062>064-075>077-085>087-101700- /O.CON.KGID.WI.Y.0003.130210T1500Z-130211T0100Z/ SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-POLK-HALL- HAMILTON-YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...FULLERTON...ST. PAUL...CENTRAL CITY...OSCEOLA... GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER...GENEVA... RED CLOUD...SUPERIOR...NELSON...HEBRON 259 AM CST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH AND GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
670 WWUS73 KGID 101516 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 916 AM CST SUN FEB 10 2013 ...GUSTY NORTHWEST WINDS TODAY... .NORTHWEST WINDS WILL INCREASE THIS MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. WIND SPEEDS WILL AVERAGE 30 TO 40 MPH AND GUST NEAR 50 MPH. KSZ005>007-017>019-NEZ041-047>049-061>064-072>077-082>087-102330- /O.CON.KGID.WI.Y.0003.000000T0000Z-130211T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK- POLK-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...FULLERTON...ST. PAUL... CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 916 AM CST SUN FEB 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH AND GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GUERRERO
296 WWUS73 KGID 102058 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 258 PM CST SUN FEB 10 2013 ...GUSTY NORTHWEST WINDS TODAY... .NORTHWEST WIND SPEEDS OF 30 TO 40 MPH WILL CONTINUE BEHIND THE SURFACE LOW NOW EXITING THE CENTRAL PLAINS. GUSTS WILL BE CLOSER TO 50 MPH. THE PRESSURE GRADIENT IS EXPECTED TO RELAX THIS EVENING...WITH WINDS SLOWLY SUBSIDING AFTER 9 PM. NEZ060-110300- /O.EXB.KGID.WI.Y.0003.000000T0000Z-130211T0300Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 258 PM CST SUN FEB 10 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH AND GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005>007-017>019-NEZ041-047>049-061>064-072>077-082>087-110300- /O.EXT.KGID.WI.Y.0003.000000T0000Z-130211T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK- POLK-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...FULLERTON...ST. PAUL... CENTRAL CITY...OSCEOLA...KEARNEY...GRAND ISLAND...AURORA...YORK... ELWOOD...HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 258 PM CST SUN FEB 10 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH AND GUSTS AROUND 50 MPH. * IMPACTS...THE STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GUERRERO
690 WWUS73 KGID 110257 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 857 PM CST SUN FEB 10 2013 KSZ005>007-017>019-NEZ041-047>049-060>064-072>077-082>087-110400- /O.EXP.KGID.WI.Y.0003.000000T0000Z-130211T0300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK- POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY- ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS- THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...FULLERTON...ST. PAUL... CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...GRAND ISLAND... AURORA...YORK...ELWOOD...HOLDREGE...MINDEN...HASTINGS... CLAY CENTER...GENEVA...BEAVER CITY...ALMA...FRANKLIN... RED CLOUD...SUPERIOR...NELSON...HEBRON 857 PM CST SUN FEB 10 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. ALTHOUGH STILL BRISK...NORTHWEST WINDS HAVE DECREASED ENOUGH TO ALLOW THE WIND ADVISORY TO EXPIRE. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Feb 9, 12:06 PM CST, 3 hours 18 minutes earlier.
Area forecast discussion, Feb 9, 12:06 PM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1206 PM CST SAT FEB 9 2013 .AVIATION...18Z KGRI TAF...SOUTHERLY WINDS ARE INCREASING AT THE TERMINAL THIS MORNING AHEAD OF A SURFACE LOW CROSSING THE SOUTHERN ROCKIES. EXPECT THE PRESSURE GRADIENT TO CONTINUE TO TIGHTEN THROUGH THE AFTERNOON HOURS...WITH WINDS GUSTING TO 32KTS BY THE EARLY EVENING HOURS. IN ADDITION...EXPECT SOME SHOWERS TO DEVELOP AFTER SUNSET AS THE MAIN LOW ENTERS SOUTHWESTERN NEBRASKA...WITH MVFR CIGS AND VSBYS EXPECTED AFT 10/04Z...WITH FURTHER DETERIORATING CONDITIONS EXPECTED DURING THE OVERNIGHT HOURS AS THE LOW CROSSES THE STATE. EXPECT THE ASSOCIATED COLD FRONT TO BRING AN ABRUPT SHIFT IN WINDS ABOUT 10/15Z...WITH CIGS IMPROVING SOME AFTER ITS PASSAGE. && .PREV DISCUSSION... /ISSUED 345 AM CST SAT FEB 9 2013/ SHORT TERM...TODAY THROUGH MONDAY NIGHT. ATTENTION IS ON THE UPPER LOW PRESSURE SYSTEM WHICH WILL CROSS THE CENTRAL PLAINS TONIGHT/SUNDAY. WATER VAPOR IMAGERY PLACED THE UPPER LOW PRESSURE SYSTEM IN THE SOUTHWEST CONUS WITH CIRCULATIONS IN SOUTHERN CA AND EASTERN NV. SOUTHWESTERLY FLOW WAS IN PLACE ACROSS THE CENTRAL PLAINS AHEAD OF THE APPROACHING SYSTEM AND HIGH CLOUD COVER WAS STREAMING NORTH ACROSS THE SOUTHERN/CENTRAL PLAINS. AT THE SFC...LOW PRESSURE WAS DEEPENING IN EASTERN COLORADO AND WIND SPEEDS HAVE BEEN STEADY FROM THE SOUTH...WHICH HAVE HELPED HOLD UP TEMPS. SOUTHERLY WINDS WILL CONTINUE TO INCREASE DURING THE DAY WITH THE DEEPENING SFC LOW/TIGHTENING PRESSURE GRADIENT AND 3HR HEIGHT FALLS ARE EXPECTED TO AVERAGE 3 TO 4MB. FORECAST SOUNDINGS ACROSS OUR SOUTHERN ZONES INDICATE MIXING TO AROUND H85 WITH WINDS AT THE TOP OF THE LAYER AVERAGING 35KTS. GIVEN THE EXPECTED STRONG WINDS...WILL GO AHEAD WITH A WIND ADVISORY FOR NC KS TODAY. THE SOUTHERLY WINDS WILL DRAW MOISTURE NORTHWARD AND SFC DPS ARE PROGGED TO RISE INTO THE MID 30S TO NEAR 40F BY EVENING. THE UPPER LOW MOVES INTO THE CENTRAL ROCKIES THIS AFTERNOON AND ISENTROPIC LIFT INCREASES ACROSS THE CENTRAL PLAINS AS INDICATED ON THE 300K SFC. IN INCREASING LIFT AND UPPER DYNAMICS AS SYSTEM APPROACHES...SHOWER DEVELOPMENT IS POSSIBLE DURING THE AFTN. THIS EVENING/TONIGHT BOTH THE UPPER LOW AND SFC LOW PUSH EAST FM COLORADO...LIFTING NORTHEAST ACROSS NEB. MODEL ELEVATED INSTABILITY PROGS ALONG THE DRY LINE JUST WEST OF OUR CWA HAVE INCREASED THE LAST FEW RUNS WITH SEVERAL HUNDRED J/KG PROGGED NEAR OR JUST ALONG OUR WEST/SOUTHWEST ZONES EARLY TONIGHT. WITH SUCH A DYNAMIC SYSTEM...TREMENDOUS SHEAR IS PRESENT AS WELL. WITH LATEST MODEL TRENDS...HAVE WENT WITH STRAIGHT TSTM WORDING IN VCNTY OF DRY LINE WITH CONTINUED ISOLATED TSTMS FARTHER NORTH/EAST. NOT LOOKING FOR MUCH IN THE WAY OF SEVERE WEATHER BUT WE COULD BE ON THE EDGE OF OF A STRONG STORM. COVERAGE OF PCPN WILL EXPAND OVERNIGHT IN INCREASING DYNAMICS AS SYSTEM LIFTS NORTHEAST INTO CENTRAL NEB. PRECIPITABLE WATER VALUES AVERAGE AROUND ONE HALF OF AN INCH...WHICH ARE TWO STANDARD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR. GENERALLY EXPECT MOST LOCATIONS TO SEE A TENTH OF AN INCH OF PCPN WITH SOME LOCALLY HIGHER QUARTER OF AN INCH AMOUNTS OR SO. PCPN WILL WIND DOWN ACROSS KS BY MORNING WITH ARRIVAL OF DRY SLOT...WHEREAS OUR NORTHERN/WESTERN ZONES WILL BE NEAR THE DEFORMATION/WRAPAROUND PCPN BY MORNING. WINDS WILL BE STEADY THRU THE NIGHT AND HAVE CONCERNS THAT OUR WIND ADVISORY MAY NEED TO BE EXTENDED THRU THE NIGHT IN KS. COLD FRONT ON BACK SIDE OF THE LOW REACHES OUR NW ZONES TOWARDS 12Z SUNDAY. THE TRACK OF THE SYSTEM REMAINS CONSISTENT AMONG MODELS WITH OUR NORTH/NORTHWEST ZONES ON THE SOUTHERN EDGE/PERIPHERY OF THE HEAVY SNOW WHICH WILL IMPACT WESTERN AND NORTHERN NEBRASKA. AS COLD AIR ARRIVES BEHIND FRONT W/E ON SUNDAY THE RAIN WILL CHANGE TO SNOW ACROSS NEB...WITH SOME POTENTIAL FOR R/S MIX IN OUR SOUTH/EAST UNTIL COLD AIR DEEPENS. SNOW ACCUMULATIONS WILL STILL ULTIMATELY BE DEPENDENT ON TRACK OF SYSTEM...AND AMOUNTS OF 1 TO 2 INCHES CANNOT BE RULED OUT FOR LOCATIONS GENERALLY NORTH OF A LINE FROM LEXINGTON TO LOUP CITY AND GREELEY....WITH AMOUNTS RAPIDLY DECREASING FARTHER SOUTH...TO LITTLE IF ANY ACCUMULATIONS SOUTH OF INTERSTATE 80. THIS BEING SAID...SNOW MEASUREMENTS WILL BE EXTREMELY DIFFICULT AS THE SNOW WILL BE ACCOMPANIED BY INTENSE NORTHWEST WINDS. 3HR PRESSURE RISES BEHIND THE FRONT AVERAGE 4 TO 5MB...AND H85 WINDS ARE ON THE ORDER OF 45 TO 50KTS. THE WINDS COMBINED WITH ANY SNOW IN THE NORTH WILL CAUSE REDUCED VSBYS IN BLOWING/DRIFTING SNOW. EVEN IF THE SNOW DOES NOT MATERIALIZE...THE INTENSE WINDS WILL AN ISSUE ACROSS OUR ENTIRE CWA WITH SPEEDS AT SOLID WIND ADVISORY CRITERIA. HAVE OPTED TO HOLD OFF ON THE THIRD PERIOD HEADLINE ATTM...AS WE WILL HAVE A WIND ADVISORY IN OUR SOUTH TODAY AND IF SNOW MATERIALIZES IN THE NORTH...OUR NORTHERN ZONES WILL LIKELY NEED A WINTER WX HEADLINE VS A NON PCPN HEADLINE AND PREFER TO AVOID CONFUSION WITH POTENTIAL HEADLINE CHANGES. WILL HANDLE ONE PERIOD AT A TIME FOR NOW. THE PCPN RAPIDLY WINDS DOWN SUNDAY AFTN AS THE LOW LIFTS NORTHEAST INTO MN. WINDS REMAIN STEADY INTO THE NIGHT...BEFORE GRADUALLY SUBSIDING AS SFC RIDGE BUILDS ONTO THE PLAINS ON MONDAY. IN THE WAKE OF THE SYSTEM...DRY CONDITIONS ARE FORECAST FOR MONDAY WITH TEMPS NEAR/BELOW SEASONAL NORMALS AS LLVL FLOW WILL BE ADVECTING OFF THE SNOWPACK TO OUR N/NW. LONG TERM...TUESDAY THRU FRIDAY BIG STORY: WINTER IS MAKING A RETURN MOVE NOW AND IT WILL BE AN INTERESTING RIDE HERE THE NEXT COUPLE WEEKS AS WE ENDURE SOME SERIOUS COLD TEMPS WITH AN INCREASED POTENTIAL FOR DESERT SW SYSTEMS TO THREATEN SOME SNOW. PATTERN: THE ATMOSPHERE IS TRANSITIONING TO A LONG-WAVE TROF OVER THE CNTRL USA. THIS UPCOMING WEEKEND STORM IS THE RESULT. WE LOSE THE TROF TEMPORARILY NEXT MID-WEEK BEFORE IT RE-AMPLIFIES THU-FRI. THIS WILL UNLOADS SOME WINTER COLD S INTO THE CNTRL PLAINS WITH ONE DAY OF MUCH BELOW NORMAL TEMPS FRI. CURRENTLY EXPECT HIGHS IN THE 20S OVER S-CNTRL NEB AND NEAR FRZG OVER N-CNTRL KS. THE COLD WILL TEMPORARILY EASE FOR A DAY OR TWO CENTERED AROUND SUN 2/17 BEFORE THE NEXT TROF AND COLD FRONT ARRIVAL SHORTLY THEREAFTER. COLD: THE GFS ENSEMBLE MEAN IS LOOKING COLD THE NEXT TWO WEEKS VIA H5 HGT AND 2M TEMP ANOMALIES. THIS COINCIDES WITH MJO PHASES 2 AND 3. THE LAST TIME WE WERE IN THESE PHASES WAS LATE DEC WHEN WE HAD A PERIOD OF BRUTAL COLD. WHILE IT WONT BE CONTINUOUSLY COLD...EXPECT TEMPS TO AVERAGE MUCH CLOSER TO NORMAL WITH MULTIPLE OPPORTUNITIES FOR BELOW NORMAL WINTER COLD. GFS ENSEMBLE MULTI-DAY MEANS SUGGEST A SIGNIFICANT +HGT ANOMALY OVER THE NE PAC WHICH FAVORS TROFFING OVER THE W. IT/S EASY TO IMAGINE WE/LL BE DEALING WITH ANOTHER EPISODE OR TWO OF LEE CYCLOGENESIS FOLLOWING UP THE EVENT CURRENTLY ON THE DOORSTEP. UPPER-LEVELS: +TILT LONG-WAVE TROF HEADS E TUE WITH DECENT HGT RISES. A MODEST SHORT-WAVE RIDGE ARRIVES WED AHEAD OF THE NEXT SHORT-WAVE TROF THAT MOVES INTO THE PAC NW. THIS TROF AND ITS ASSOCIATED COLD FRONT FOLLOW THU AND AMPLIFY FRI. THIS MULTI-DAY PROCESS THEN REPEATS AGAIN. HAZARDS: NONE FORESEEN. UPCOMING PCPN OPPORTUNITIES: NOTHING SUBSTANTIAL. BUT SOME MINOR THREATS EXIST TUE /PROBABLY MISSES TO THE S/ AND AGAIN THU-FRI WHICH LOOK LIGHT. THE DAILY DETAILS... TUE: COULD START THE DAY WITH LEFTOVER CLOUDS PER CROSS SECTIONS... OTHERWISE CLEARING. TEMPS RECOVER TO 3-5F ABOVE NORMAL. OVERALL A NICE DAY. WED: P/CLOUDY. STILL PROJECTED TO BE THE BEST WX DAY NEXT WEEK. WAA AS LEE TROF DEVELOPS IN THE WARM SECTOR OF SRN CANADA LOW PRES. TEMPS NEAR 10F ABOVE NORMAL. THU: COLD FRONTAL PASSAGE PROBABLY ACCOMPANIED BY SNOW SHWRS OR FLURRIES. CAA WITH A BLUSTERY NW WIND AND PROBABLY FALLING TEMPS BEHIND COLD FRONT. BELIEVE WE/LL EVENTUALLY NEED HIGHER POPS AS SEVERAL GFS ENSEMBLES HAVE A SMATTERING OF LIGHT QPF. FRI: A WINTRY LOOK AND FEEL WITH BLUSTERY NW WINDS TO 30 MPH AND WIND CHILLS OCCASIONALLY IN THE SINGLE DIGITS. PROBABLY SCATTERED FLURRIES. TEMPS IN THE 20S FOR MUCH OF THE FCST AREA WITH A NARROW DIURNAL RANGE. TEMPS 10F BELOW NORMAL LOOK PROBABLE. ENSEMBLES CONTINUE -1 STANDARD DEVIATION. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR KSZ005>007-017>019. &&
Hazardous weather outlook, Feb 9, 4:20 AM CST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 420 AM CST SAT FEB 9 2013 NEZ039>041-046>049-060>064-072>077-082>087-101200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 420 AM CST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SOUTH WINDS WILL INCREASE TODAY WITH WIND GUSTS NEAR 40 MPH EXPECTED. AN ISOLATED THUNDERSTORM IS POSSIBLE LATE THIS AFTERNOON IN THE BEAVER CITY AREA...WITH CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS INCREASING ACROSS SOUTH CENTRAL NEBRASKA TONIGHT. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...A STRONG STORM IS POSSIBLE IN THE BEAVER CITY AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ACCUMULATING SNOWFALL OF 1 TO 2 INCHES IS POSSIBLE ON SUNDAY FOR LOCATIONS NORTH OF A LINE FROM LEXINGTON TO GREELEY NEBRASKA. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED FOR AREAS SOUTH OF INTERSTATE 80. INTENSE NORTHWEST WINDS WILL IMPACT ALL OF SOUTH CENTRAL NEBRASKA SUNDAY FOLLOWING THE PASSAGE OF A COLD FRONT. WIND SPEEDS WILL AVERAGE 30 TO 40 MPH AND GUST AROUND 50 MPH. THE STRONG WINDS COMBINED WITH ANY FALLING SNOW WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES...ESPECIALLY FOR LOCATIONS NORTH OF THE PLATTE RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 420 AM CST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT TODAY FOR SOUTH WINDS OF 25 TO 35 MPH AND GUSTS NEAR 45 MPH. THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED...A STRONG STORM IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. INTENSE NORTHWEST WINDS WILL DEVELOP ON SUNDAY FOLLOWING THE PASSAGE OF A COLD FRONT. WIND SPEEDS WILL AVERAGE 30 TO 40 MPH AND GUST AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:43 PM CST | Winter Weather Advisory | GID | Buffalo, Dawson, Greeley, Sherman, Valley | 29 hr |
| Feb 9, 3:28 AM CST | Wind Advisory | GID | Jewell, Mitchell, Osborne, Phillips, Rooks, Smith | 16 hr |
Nearby
Wind Advisories in Nebraska, 2013Wind Advisories in Kansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.